# SDR CA131010006

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 38,385 hours
- Engine: Ge CFM567B24
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64753001003
- Condition: Odor
- Location: Aft Galley
- Part time: 2,335 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AFT COFFEEMAKER CIRCUIT BREAKER 1-2 POPPED, THERE WAS A ODOR OF SMOKE WHICH DISIPATED.  BOTH COFFEEMAKERS WERE REMOVED AND INSPECTED.  LT COFFEEMAKER CHECKED SERVICEABLE.  RT COFFEEMAKER HAD DISCOLORED TERMINALS.  RT COFFEEMAKER WAS REPLACED.
